| Model Number |
SUTURELASSO, 45 DEGREE CURVE RIGHT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a labrum re-fix surgery, the tip broke off.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint is confirmed.One unpackaged ar-4068-45r, serial/batch number (b)(6), was received for investigation.Visual evaluation found that the tip was broken off.The fragments generated during the event were not returned for analysis.The most likely cause for the reported failure is by prying/levering the device against hard bone or other instrumentation during use.